# SDR AUS20021024

- Difficulty date: September 7, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 126039MS
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) REAR GALLEY WORK-LIGHT BALLAST FAILED.
